Toggle Main Menu Toggle Search

Open Access padlockePrints

Couniversality and controlled maps on product systems over right LCM semigroups

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Kakariadis ETA, Katsoulis EG, Laca M, Li X

Publication type: Article

Publication status: Published

Journal: Analysis & PDE

Year: 2023

Volume: 16

Issue: 6

Pages: 1433-1483

Online publication date: 23/08/2023

Acceptance date: 20/12/2021

Date deposited: 31/12/2021

ISSN (print): 2157-5045

ISSN (electronic): 1948-206X

Publisher: Mathematical Sciences Publishers

URL: https://doi.org/10.2140/apde.2023.16.1433

DOI: 10.2140/apde.2023.16.1433


Altmetrics

Altmetrics provided by Altmetric


Funding

Funder referenceFunder name
EPSRC
ERC
EP/T02576X/1
European Union Horizon 2020 (grant agreement no. 817597)
LMS grant 41908
NSERC Discovery Grant #RGPIN-2017-04052
NSF grant 2054781

Share